CAFFETIN
  • tablet

    Composition

    Paracetamol 250 mg
    Propyphenazone 210 mg
    Caffeine 50 mg
    Codeine phosphate sesquihydrate 10 mg

    Pharmaceutical form

    Tablet

    Action

    Caffetin is a combined analgesic drug. The analgesic effect has been proven for paracetamol, propyphenazone and codeine, while caffeine ameliorates their effect.

    Indications

    Caffetin is indicated for relief of different type of pain such as headache, toothache, migraine, neuralgia, ishialgia, muscular pain, postoperative, posttraumatic and menstrual pain.

    Packaging

    6 tablets
    10 tablets
    12 tablets
    500 tablets

    Regulatory status

    ОТC

    www.caffetin.com.mk